# SDR COMA9910127

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085001
- Condition: Cracked
- Location: Lt Wing
- Part time: 22,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A MAINTENANCE SERVICE CHECK, MECHANIC NOTICED SMALL FUEL LEAK ON BOTTOM SKIN OF LEFT WING JUST FORWARD OF AND OUTBOARD OF ACCESS PANEL 522EB.  INTERNAL INVESTIGATION REVEALED A CRACK IN STRINGER 10A AT THE RIVET HOLE THAT WAS LEAKING FUEL, SEVEN INCHES OUTBOARD OF RIB NR 8.  THE STRINGER WAS REPAIRED PER EMB120 SRM 57-20-03, FIGURE 201, PAGES 201-204 AND EMBRAER REPAIR NR SST-1849/99.  AIRCRAFT RETURNED TO SERVICE.
